# SDR AWXA0000394

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: DWG6573721
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER WEB ATTACH ANGLE CRACKED AT LOWER FORWARD LEADING EDGE SPAR, 4 FT FROM STABILIZER TIP.  STOP DRILLED CRACK IAW SRM 55-10-09.  CHECKED TERMINATION BY NDT.  FABRICATED REPAIR ANGLES AND FILLERS IAW SRM 55-10-09, FIG 202.  INSTALLED IAW SRM 51-40-02.
